# SDR AALA202404260437

- Difficulty date: April 1, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Bs 500i Lbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT AT BS 500I, LBL 25. REPLACED SUPPORT PER AARD 51-00-05-1.
